# SDR CNMA20090018

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 64,536 hours, 10,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA1006
- Condition: Partial Inflate
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR DID NOT OPEN FULLY DURING SLIDE DEPLOYMENT.   OPS CKD L-1 DOOR DURING SLIDE DEPLOYMENT WITH FAA CKS GOOD.
